RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 3(111), Pages 167–170 (Mi umn6356)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

Some problems related to the concept of orthogonality in a Banach space

A. Yu. Levin, Yu. I. Petunin


Full text: PDF file (497 kB)

Bibliographic databases:

Received: 25.05.1961

Citation: A. Yu. Levin, Yu. I. Petunin, “Some problems related to the concept of orthogonality in a Banach space”, Uspekhi Mat. Nauk, 18:3(111) (1963), 167–170

Citation in format AMSBIB
\Bibitem{LevPet63}
\by A.~Yu.~Levin, Yu.~I.~Petunin
\paper Some problems related to the concept of orthogonality in a~Banach space
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 3(111)
\pages 167--170
\mathnet{http://mi.mathnet.ru/umn6356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152861}
\zmath{https://zbmath.org/?q=an:0171.33302}


Linking options:
  • http://mi.mathnet.ru/eng/umn6356
  • http://mi.mathnet.ru/eng/umn/v18/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Milman, “Geometric theory of Banach spaces. Part I. The theory of basis and minimal systems”, Russian Math. Surveys, 25:3 (1970), 111–170  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:254
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019